advertisement
Question
Posted by: Tessa | 2007/03/05

Blood after sex

My husband has been suffering from an infection caused by exposure to my candida treatment. My candida is now gone but he sometimes pre-ejaculates and bleeds. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tessa
He should not bleed from candida - something else is wrong - let his GP have a look and test his urine. He may need antibiotics.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tessa | 2007/03/05

Thank you Doc.
He did go see a GP and his doctor prescribed him the following medication:
- Bemetrazole
- Lennen-Doxycycline
- Aspen Lamzid

He hates pills and hasnt taken them in a while. And he says there is nothing serious to worry about and wont tell me what the doctor said.

I know that the Aspen Lamzid is taken for infections, usually STI's, but what are the other medications for?

Thanx again for your help.

Reply to Tessa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement